Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 104, NWS Charleston, SC

June 15, 2007Beaufort County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 15, 2007, 4:21 PM EDT for Beaufort County, South Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2007, 4:21 PM EDT (20:21 UTC)
Expired
Jun 15, 2007, 5:00 PM EDT
In force
39 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Beaufort County, SC

The radar

The Charleston,SC radar (KCLX), 60 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 349 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
349 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 152022
SVRCHS
SCC013-152100-
/O.NEW.KCHS.SV.W.0104.070615T2021Z-070615T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT FRI JUN 15 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 500 PM EDT

* AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BLUFFTON...OR ABOUT 8 MILES WEST OF HILTON HEAD ISLAND...MOVING
  SOUTH AT 10 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  BLUFFTON...DAUFUSKIE ISLAND...
  FOREST BEACH...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3208 8091 3210 8089 3211 8093 3213 8091
      3213 8094 3217 8095 3221 8100 3226 8081
      3215 8071 3210 8081 3210 8084 3206 8089

$$
2 follow-up statements
000 
WWUS52 KCHS 152051
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
449 PM EDT FRI JUN 15 2007

SCC013-152100-
/O.CON.KCHS.SV.W.0104.000000T0000Z-070615T2100Z/
BEAUFORT SC-
449 PM EDT FRI JUN 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR BEAUFORT COUNTY...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DAUFUSKIE ISLAND...OR ABOUT 10 MILES SOUTHWEST OF HILTON
HEAD ISLAND...MOVING SOUTH AT 10 MPH. THIS STORM HAS WEAKENED...BUT
IS STILL CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL. 

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DAUFUSKIE
ISLAND.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3208 8091 3210 8089 3211 8093 3213 8091
      3213 8094 3217 8095 3221 8100 3226 8081
      3215 8071 3210 8081 3210 8084 3206 8089

$$
000 
WWUS52 KCHS 152056
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
455 PM EDT FRI JUN 15 2007

SCC013-152105-
/O.EXP.KCHS.SV.W.0104.000000T0000Z-070615T2100Z/
BEAUFORT SC-
455 PM EDT FRI JUN 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT COUNTY WILL EXPIRE AT
500 PM EDT...

AT 453 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3208 8091 3210 8089 3211 8093 3213 8091
      3213 8094 3217 8095 3221 8100 3226 8081
      3215 8071 3210 8081 3210 8084 3206 8089

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:48 PM EDT, 33 minutes earlier.

Area forecast discussion, Jun 15, 3:48 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
348 PM EDT FRI JUN 15 2007

.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL REMAIN IN PLACE OVER THE REGION
THROUGH SATURDAY. THE TROUGH WILL BE REPLACED BY A RIDGE OF HIGH
PRESSURE SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
CURRENTLY AT THE SURFACE...A LARGE RIDGE OF HIGH PRESSURE EXTENDS
FROM NEW ENGLAND SSW INTO THE SOUTHEAST CONUS. WV IMAGERY SHOWS A
POTENT SHORTWAVE TROUGH EXTENDING FROM THE SC MIDLANDS INTO
CENTRAL GA. VIS SAT IMAGERY SHOWS PLENTY OF CLOUD COVER ACROSS
MUCH OF THE CWA...WITH RADAR IMAGERY SHOWING WIDESPREAD RAIN
ACROSS SC ZONES AND SCATTERED SHWRS/TSTMS ACROSS GA ZONES. MAIN
SHORT TERM CONCERN FOR TONIGHT REVOLVES AROUND POPS AND SEVERE
POTENTIAL THIS EVENING.

TONIGHT...SHORTWAVE TROUGH WILL CONTINUE TO PUSH THROUGH THE
FORECAST AREA THIS EVENING AND OUT INTO THE ATLANTIC OVERNIGHT.
DECENT FORCING ASSOCIATED WITH SHORTWAVE TROUGH...FAVORABLE 0-6 KM
SHEAR AND ENTRANCE REGION FORCING FROM 90+ KT H25 JET WILL
CONTINUE TO SUPPORT THE DEVELOPMENT OF STRONG THUNDERSTORMS IN GA
WHERE BEST INSTABILITY EXISTS. WILL TAKE MENTION OF LARGE
HAIL/DAMAGING WINDS OUT OF ZFP HOWEVER...AS INSTABILITY APPEARS A
BIT TOO LOW TO SUPPORT WIDESPREAD SEVERE WEATHER. WILL CARRY CHC
POPS THIS EVENING...THEN SLGT CHC POPS AFTER MIDNIGHT. OVERNIGHT
LOWS SHOULD BOTTOM OUT GENERALLY IN THE MIDDLE 60S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
UPPER TROUGH AXIS ALONG THE EASTERN SEA BOARD SAT WILL SHIFT
EASTWARD AND INTO THE ATLANTIC SAT NIGHT. WILL CONTINUE TO MENTION
SLGT CHC POPS SAT AS COMBINATION OF UPPER TROUGH AXIS OVERHEAD AND
AFTERNOON SEA BREEZE DEVELOPMENT...SHOULD BE ENOUGH TO POP A FEW
SHWRS/TSTMS. ANY SHWR/TSTM ACTIVITY WILL QUICKLY END SAT
EVENING...FOLLOWED BY DRY WEATHER THROUGH THE REMAINDER OF THE
OVERNIGHT HOURS. HIGH TEMPERATURES SAT WILL TOP OUT IN THE UPPER
80S TO AROUND 90 AWAY FROM THE COAST...WITH LOWS SAT NIGHT IN THE
MID TO UPPER 60S.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
FOR SUNDAY...MAIN CHANGE WAS THE EXPANSION OF THE SLIGHT CHC POPS
OVER THE CWA. MODIFIED FORECAST SOUNDINGS SHOW CAPES AROUND 2000
J/KG AND LI/S AROUND -4. GIVEN THE TIME OF YEAR...ONSHORE FLOW
WILL RESULT IN SUFFICIENT LOW LEVEL MOISTURE AND WHEN COMBINED
WITH AFTERNOON SEA BREEZE...THIS SHOULD BE ENOUGH TO ALLOW FOR
SOME SHWR/TSTM DEVELOPMENT.

ECMWF SHOWS UPPER LEVEL AND SFC RIDGING WILL BE PRESENT THROUGH
MUCH OF THE WEEK. MODELS ARE DISAGREEING AT WHEN TO PUSH A
DISSIPATING FRONTAL BOUNDARY THROUGH THE AREA. ECMWF HAS A SLOWER
SOLUTION AND IS SUPPORTED BY THE 12Z GFS WHICH BACKED OFF ON THE
TIMING OF THE FRONTAL BOUNDARY FROM THE PREVIOUS 00Z RUN.
HOWEVER...CAN NOT RULE OUT AN ISOLATED SHOWER/THUNDERSTORM
DEVELOPING THROUGH MOST OF THE WEEK...SO WILL CARRY SLGT CHC/LOW
CHC POPS THROUGHOUT THE PERIOD.

TEMPERATURES ARE EXPECTED TO BE SLIGHTLY ABOVE NORMAL THROUGH THE
EXTENDED PERIOD.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
STRONG DIFFERENTIAL HEATING BOUNDARY IS SITUATED BETWEEN THE CHS
AND SAV TERMINALS EARLY THIS AFTERNOON. THIS BOUNDARY ALONG WITH
THE SEA BREEZE HAS HELPED SERVE AS A FOCUS FOR SHRA/TSRA
DEVELOPMENT. AT THE CHS TERMINAL HAVE INCLUDED A TEMPO GROUP FOR
SHRA FROM 18Z TO 22Z ALONG WITH SOME MVFR CIGS. CAN/T ENTIRELY
RULE OUT TSRA AT CHS...BUT BEST INSTABILITY WILL REMAIN SOUTH OF
THE TERMINAL...SO HAVE LEFT ANY TSRA OUT OF TAF IN FAVOR OF VCTS.
AT THE SAV TERMINAL A FEW SHRA ARE POPPING ON THE SEA BREEZE AS
IT PUSHES INLAND...SO HAVE INCLUDED A TEMPO GROUP FOR SHRA FROM
18Z TO 19Z. BETTER FORCING WILL MOVE OVER SE GA THIS
AFTERNOON...AND WITH MORE INSTABILITY IN PLACE HERE...HAVE
INCLUDED A TEMPO GROUP FOR TSRA FROM 19Z TO 23Z.

BEST FORCING WILL SLIDE OFF THE COAST EARLY THIS EVENING...SO
EXPECT ANY SHRA/TSRA TO END BY 22Z/23Z AT THE TERMS.
THEREAFTER...EXPECT VFR CONDITIONS THROUGH THE REMAINDER OF THE
TAF FORECAST PERIOD. CAN/T RULE OUT SOME REDUCTIONS TO FOG OR
STRATUS DEVELOPMENT TOWARD DAYBREAK SAT...BUT AT THIS TIME EXPECT
ENOUGH LINGERING LOW/MID CLOUD TO PREVENT THIS FROM HAPPENING.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS EXPECTED MUCH OF THE
TIME TONIGHT THROUGH WED...PERHAPS BRIEFLY INTERRUPTED BY MAINLY
AFTN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS.

&&

.MARINE...
SEAS REMAIN IN THE 4 TO 5 FT RANGE ACROSS THE OUTER GA WATERS...SO
WILL CONTINUE TO MENTION SCEC CONDITIONS. ELSEWHERE...FAIRLY
TRANQUIL CONDITIONS ARE EXPECTED ACROSS THE WATERS TONIGHT...WITH
WINDS AOB 15 KT AND SEAS AOB 4 FT. HIGH PRESSURE WILL CONTINUE TO
BECOME MORE DOMINANT SAT AND SAT NIGHT...WITH WINDS AND SEAS
REMAINING BELOW HEADLINE THRESHOLDS.

MAINLY HIGH PRESSURE IN CONTROL OVER THE COASTAL WATERS SUN THROUGH
WED...RESULTING IN TRANQUIL CONDITIONS. THE WATERS WILL BE UNDER AN
EAST SOUTHEAST FLOW AT OR BELOW 10 KNOTS WITH SEAS 2 TO 4 FEET. A
POSSIBLE LOW PRESSURE SYSTEM COULD APPROACH THE WATERS FROM THE
WEST AROUND MID WEEK BUT WINDS SHOULD STAY 15 KNOTS OR LESS.

&&

.TIDES/COASTAL FLOODING...
SAW TIDAL DEPARTURES OF OVER 1 FOOT AT BOTH CHARLESTON HARBOR AND
FORT PULASKI LAST NIGHT. HAVE RECEIVED SEVERAL REPORTS OF FLOODED
ROADS IN ISLE OF PALMS...DOWNTOWN CHARLESTON AND TYBEE ISLAND...ALONG
WITH HIGH WATER AT THE END OF THE WANDO RIVER. TIDES THIS EVENING ARE
PROJECTED TO BE SIMILAR TO LAST NIGHT. THUS...WILL CONTINUE THE
COASTAL FLOOD STATEMENT DISCUSSING THE ISSUE. IT APPEARS THAT THE
TIDES WILL REMAIN JUST BELOW COASTAL FLOOD WARNING CRITERIA...BUT
THIS WILL NEED TO BE MONITORED CLOSELY BY EVENING SHIFT. WILL
CONTINUE TO HEADLINE SHALLOW COASTAL FLOODING THIS EVENING IN THE
ZFP.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141.
SC...SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051.
MARINE...NONE.

&&

JRJ/REV
Hazardous weather outlook, Jun 15, 5:00 AM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
500 AM EDT FRI JUN 15 2007

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-160900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
500 AM EDT FRI JUN 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...
THE COMBINATION OF AN UNSTABLE AIRMASS...A MOIST ONSHORE
FLOW...THE PASSAGE OF AN UPPER LEVEL DISTURBANCE AND THE APPROACH
OF A WEAK COLD FRONT FROM THE NORTHEAST WILL PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON INTO THIS
EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS
COULD BECOME SEVERE...PRODUCING PENNY TO QUARTER SIZE
HAIL...DAMAGING WIND GUSTS OVER 60 MPH AND EXCESSIVE RAINFALL. THE
SEVERE WEATHER THREAT WILL BE GREATEST BETWEEN 2 PM AND 9 PM.

COASTAL FLOODING...
SHALLOW COASTAL FLOODING WILL OCCUR AGAIN THIS EVENING AROUND THE
TIME OF HIGH TIDE. REFER TO THE COASTAL HAZARD MESSAGE FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE THUNDERSTORMS...
ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SATURDAY. THERE
IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS COULD BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE.

COASTAL FLOODING...
SHALLOW COASTAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE
SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

JAQ

In the hours before

Special weather statement, Jun 15, 2:04 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
204 PM EDT FRI JUN 15 2007

SCZ042-151830-
HAMPTON-
204 PM EDT FRI JUN 15 2007

...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY THROUGH 230 PM
EDT...

AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH.  THIS STORM WAS LOCATED NEAR MCPHERSONVILLE...
OR ABOUT OVER YEMASSEE...REMAINING NEARLY STATIONARY.

AREAS IN AND AROUND MCPHERSONVILLE AND YEMASSEE WILL BE IMPACTED
THROUGH 230 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 15, 3:03 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
303 PM EDT FRI JUN 15 2007

SCZ047-051-151945-
COASTAL JASPER-INLAND JASPER-
303 PM EDT FRI JUN 15 2007

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 345 PM
EDT...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR SWITZERLAND...OR
ABOUT 6 MILES SOUTHWEST OF RIDGELAND...MOVING SOUTHEAST AT 10 MPH.

AREAS IN AND AROUND JASPER...DEERFIELD AND SWITZERLAND WILL BE
IMPACTED THROUGH 345 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 15, 3:30 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
330 PM EDT FRI JUN 15 2007

SCZ048-152015-
BEAUFORT-
330 PM EDT FRI JUN 15 2007

...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY THROUGH 415 PM
EDT...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF
BLUFFTON...OR ABOUT 11 MILES NORTHWEST OF HILTON HEAD ISLAND...MOVING
SOUTHWEST AT 5 MPH.

AREAS IN AND AROUND BLUFFTON AND PRITCHARDVILLE WILL BE IMPACTED
THROUGH 415 PM EDT.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
Special weather statement, Jun 15, 3:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
347 PM EDT FRI JUN 15 2007

GAZ101-152030-
EFFINGHAM-
347 PM EDT FRI JUN 15 2007

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY THROUGH 430 PM
EDT...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR SPRINGFIELD...
MOVING SOUTH AT 15 MPH.

AREAS IN AND AROUND EDEN...GUYTON...MARLOW...PINEORA...RINCON...
SPRINGFIELD AND STILLWELL WILL BE IMPACTED THROUGH 430 PM EDT.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 15, 4:02 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
402 PM EDT FRI JUN 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     HARDEEVILLE             32.29N 81.08W
06/15/2007                   JASPER             SC   FIRE DEPT/RESCUE

            SEVERAL LARGE TREE BRANCHES DOWN.

&&

VB
Special weather statement, Jun 15, 4:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
419 PM EDT FRI JUN 15 2007

SCZ047-048-051-152100-
BEAUFORT-COASTAL JASPER-INLAND JASPER-
419 PM EDT FRI JUN 15 2007

...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY AND JASPER COUNTY
THROUGH 500 PM EDT...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND
GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLUFFTON TO LIMEHOUSE...OR ALONG A LINE EXTENDING FROM
7 MILES NORTHWEST OF HILTON HEAD ISLAND TO 12 MILES NORTH OF
SAVANNAH...MOVING EAST AT 10 MPH.

AREAS IN AND AROUND BLUFFTON...FOLLY FIELD...FOREST BEACH...HILTON
HEAD ISLAND...PRITCHARD AND PRITCHARDVILLE WILL BE IMPACTED THROUGH
500 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:29 PM EDTSevere Thunderstorm WarningCHSBerkeley31 min
Jun 15, 4:09 AM EDTCoastal Flood StatementCHS20 hr
Jun 15, 3:25 PM EDTSevere Thunderstorm WarningCHSJasper50 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.